{"id":"HHS-OASH-2026-0397-4858","body_sha256":"9a6773d09bf82340077b27e784a03002c2c7e8d2a4dcb05d1188ae11eb9ed14e","status":"ai_reviewed","primary_topic":"neurological","topics":[{"id":"neurological","evidence":"For months I suffered with what I called bobble head doll syndrome."},{"id":"cardiac","evidence":"I felt like I had to throw up along with having heart palpitations."},{"id":"access","evidence":"I started to lose my independence because I had to depend on my husband to drive me around."}],"summary":"Describes recurrent dizziness, palpitations and loss of independence, with medical evaluations identifying vertigo. Reports improvement after increasing iodine following a social-media post about radiation toxicity.","reviewed_at":"2026-10-26T22:22:05Z","review_method":"Full comment-text review with exact source evidence; attachments not reviewed","review_source_sha256":"0c584f7e396f363e455c45da508f8877ca047d226f4cfecdf831d26156d09538","source_url":"https://rfsafe.net/hhs-comments/data/catalog.json","scope":"Original comment body; attachments excluded"}